# SDR SIMA20190306002

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 34,772 hours, 30,014 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Hose
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL CABIN ALT WAS 9000' AND CLIMBING AS WE STARTED DESCENT THROUGH FL240. WE BEGAN RAPID DESCENT TO 10,000'. CABIN ALT WAS MAXED AT 11,300' THE BEGAN DESCENDING. C/A-DEFERRED ELECTROPNUEMATIC AND PNEUMATIC OUTFLOW VLVS. M PROCEDURES C/W MEL 21-22 AUTH 030207DMC. PERFORMED FIM T/S 21-31-00-810-808A THRU STEP 9. FOUND AIR LEAKAGE FROM MAIN DOOR UPPER FLAP, NR 1 DUAL TEMP VALVE COUPLING AND CARGO DOOR SEAL. ALL ITEMS HAVE BEEN REPAIRED AS PER AMM 52-18-04, AMM 21-60-01, AND AMM 52-00-04. PERFORMED CABIN LEAKAGE TEST I/A/W AMM 21-31-00-700-808 A/500. LEAKS CHECK OK. MEL RESTORED. RESECURED MAIN DOOR UPPER FLAP SEAL WITH RTV 157 IAW AMM 52-18-04. APPLIED RTV AT 2PM. REMOVED AND REAPPLIED SEALANT BETWEEN BAGGAGE DOOR PROTECTOR STRIP AND ALUMINUM SKIN AS PER AMM 53-31-09. SEALANT APPLIED AT 9:45 PM. REMOVED AND REPLACED RUBBER HOSE FOR PACK 1 DUAL TEMP CONTROL VALVE AND Y-DUCT AS PER AMM 21-60-01. OPC AND LEAK CHECK GOOD.
